Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Guiding functions and periodic solutions to functional-differential equations


Author: Alessandro Fonda
Journal: Proc. Amer. Math. Soc. 99 (1987), 79-85
MSC: Primary 34C25; Secondary 34K15
MathSciNet review: 866434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new definition of a guiding function for functional differential equations is given, which is sometimes better for applications than the known one by Mawhin. We then prove an existence result for periodic solutions of FDEs related to the new definition.


References [Enhancements On Off] (What's this?)

  • [1] G. Dylawerski and L. Górniewicz, A remark on the Krasnosiel′skiĭ’s translation operator along trajectories of ordinary differential equations, Serdica 9 (1983), no. 1, 102–107. MR 725816 (85e:34036)
  • [2] Robert E. Gaines and Jean L. Mawhin, Coincidence degree, and nonlinear differential equations, Lecture Notes in Mathematics, Vol. 568, Springer-Verlag, Berlin-New York, 1977. MR 0637067 (58 #30551)
  • [3] M. A. Krasnosel′skiĭ, The operator of translation along the trajectories of differential equations, Translations of Mathematical Monographs, Vol. 19. Translated from the Russian by Scripta Technica, American Mathematical Society, Providence, R.I., 1968. MR 0223640 (36 #6688)
  • [4] -, An alternative principle for establishing the existence of periodic solutions of differential equations with a lagging argument, Soviet Math. Dokl. 4 (1963), 1412-1415.
  • [5] M. A. Krasnosel′skiĭ and P. P. Zabreĭko, Geometricheskie metody nelineinogo analiza, Izdat. “Nauka”, Moscow, 1975 (Russian). Nelineinyi Analiz i ego Prilozheniya. [Monographs in Nonlinear Analysis and Applications]. MR 0500310 (58 #17976)
  • [6] A. Lasota and James A. Yorke, Bounds for periodic solutions of differential equations in Banach spaces, J. Differential Equations 10 (1971), 83–91. MR 0279411 (43 #5133)
  • [7] J. Mawhin, Periodic solutions of nonlinear functional differential equations, J. Differential Equations 10 (1971), 240–261. MR 0294823 (45 #3891)
  • [8] -, Topological degree methods in nonlinear boundary value problems, CBMS Regional Conf. Ser. in Math., no. 40, Amer. Math. Soc., Providence, R. I., 1977.
  • [9] -, Nonlinear perturbations of Fredholm mappings in normal spaces and applications to differential equations, Trabalho Mat., no. 61, Univ. Brasilia, 1974.
  • [10] Roger D. Nussbaum, Periodic solutions of analytic functional differential equations are analytic, Michigan Math. J. 20 (1973), 249–255. MR 0322315 (48 #677)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25, 34K15

Retrieve articles in all journals with MSC: 34C25, 34K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866434-X
PII: S 0002-9939(1987)0866434-X
Article copyright: © Copyright 1987 American Mathematical Society